# SDR WX0A2015032672486

- Difficulty date: March 25, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N887GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49932
- Aircraft time: 50,849 hours, 35,215 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF LOG PAGE 606701 RT LONGERON 20 CRACK EXTENDS 1/8 " BEYOND FASTENER HOLE.  STOP DRILLED CRACK WITH REFERENCE TO ENGINEERING TELEPHONE REQUEST FOR EA 20-2015-071 REVISION.  SEE LP FOR HFEC VERIFICATION THAT CRACK TERMINATED.
